MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC MONOJECT; MONOJECT HYPODERMIC SAFETY NEEDLE 21G*1

SOL-MILLENNIUM MEDICAL INC MONOJECT; MONOJECT HYPODERMIC SAFETY NEEDLE 21G*1
Model Number 1182110
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Additionally, no trends related to this issue have been identified during our track-and-trend analysis.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.
 
Event or Problem Description
Customer reported that they were having issues with this needle leaking.When their lab was drawing blood, the blood starts running out the side of the needle down the patient's arm.The customer also stated that this is also happening with medication being administered to patients.
 
Additional Manufacturer Narrative
Tests performed on the received samples of monoject hypodermic safety needle ref 1182110, lot 02305014 confirmed that the devices are suitable for use.All components were present and properly assembled.The needle/syringe combinations (both luer lock and luer slip) were found to be compliant with iso 80369-7, and no liquid leakage was detected during simulation testing.Unconfirmed.

Brand Name
MONOJECT
Common Device Name
MONOJECT HYPODERMIC SAFETY NEEDLE 21G*1
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
binhai industrial park
longwan ,wenzhou,, zhejiang province
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key22574109
Report Number3014312726-2025-00166
Device Sequence Number9681427
Product Code FMI
UDI-Device Identifier10884521544628
UDI-Public(01)10884521544628(10)02305014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1182110
Device Lot Number02305014
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown